mRNA technology based COVID gene injection (Pfizer, Moderna) induced myocarditis after the 3rd booster dose? Idiosyncratic? Serendipidity? Are we facing a real concern for those taking the boosters?
by Paul Alexander
Mengesha reports on a case in Israel of a histologically confirmed severe myocarditis following the third dose of Pfizer BNT162b2 COVID-19 vaccine.
‘Vaccination with mRNA vaccines against coronavirus disease 2019 (COVID-19) has been associated with a risk of developing myocarditis and pericarditis, with an estimated standardized incidence ratio of myocarditis being 5.34 (95% CI, 4.48 to 6.40) as compared to the expected incidence based on historical data according to a large national study in Israel. Most cases of myocarditis in vaccine recipients occur in young males, particularly following the second dose…Herein, we report the first case of a histologically confirmed severe myocarditis following the third dose of BNT162b2 COVID-19 vaccine.’